# SDR USAAEM04013

- Difficulty date: August 6, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000028
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadac
- Part number: 4120T00P32
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1620 - ATL-PIT - ON CLIMB, CAPTAIN RECEIVED INDICATIONS OF NR 1 ENGINE POWER SURGE TEMPERATURE EXCEEDANCE AND FOUR FAULT MESSAGES.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE FADAC.  PERFORMED GROUND RUN AND POWER ASSURANCE, NO DEFECTS NOTED.  (M)
